# SDR AALA20110228LHR01

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 95,712 hours, 15,588 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY M1 SMOKE DETECTOR HAD TO BE RESET BUT THERE WAS NO SMOKE OR VISIBLE PROBLEMS WITH THE UNIT.  LAVATORY LOCKED OUT FROM PUBLIC PER MEL.  REPLACED M1 LAVATORY SMOKE DETECTOR AT LAX ON 02/27/2010.  OPS CHECK NORMAL.
